# SDR UPS98226151

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Broken
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BROKEN TENSION STRAP UNDER MAIN CABIN FLOOR AT BS 328 BL 0, WL 200.  REMOVED, FABRICATED REPAIR SPLICE AND INSTALLED IAW SRM 51-40-1, 51-30-2 AND 51-10-2.
